I've been using copaxone for a little over a month and two injection sites (left stomach and left thigh) have been avoiding both sites, but the one on my left thigh is a red lump with purple speckles that is solid, itches like hell and has grown to about 10cm and is rock solid. I can't get a doctors appointment ahead of 3 weeks, what should I do? It really hurts, like achey and burny at the same time, am worried :'(
I wouldn't worry too much.
Redness, minor pain, itching, swelling, or a hard lump where the injection was given are commonly experienced side effects of Copaxone. These effects should reduce with time.
Read these comments from patients who have used Copaxone.
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 2 answers
Posted 7 Jan 2013 • 2 answers
Posted 3 Apr 2013 • 1 answer
Posted 28 May 2013 • 1 answer
Posted 29 Jun 2016 • 0 answers